top of page

Packing Information:

  • 30ct/24disp/case
  • Price per display

Product Details

  • Contains acetaminophen 250 mg, Aspirin 250 mg, and Caffeine 65mg
  • Fast Pain reliever
  • Combination of acetaminophen, aspirin and caffeine
  • Headache relief starts in just 15 minutes

Excedrin Extra Strength - 30ct Dispenser

SKU: MED-084/30
gltradingloGo_7_edited.png
Contact Us: (323)262-9969
145 S Anderson St.
Los Angeles, CA 90033
bottom of page